# SDR 06FDEA0472

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727-200
- Aircraft serial: 22038
- Aircraft time: 40,545 hours, 25,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY INSTALLED REPAIR AT AFT INBD CORNER OF PNEUMATIC GROUND CONNECTION CUTOUT WAS DETERMINED TO BE IAW SR 27-53-024, BASED ON AN EXTERNAL VISUAL EVALUATION WITH REPAIR INSTALLED, EVALUATION CONSISTED OF LOCATION, SHAPE, SIZE, FASTENER SPACING AND NUMBER, MATERIAL THICKNESS, TYPE, GENERAL WORKMANSHIP OF PREVIOUS INSTALLATION, REPAIR IS CLASSIFIED AS A MAJOR BASED ON FEDEX GMM 6-2-100.
